In this paper, we introduce and study the notion of linkage of modules by reflexive homomorphisms. This notion unifies and generalizes several known concepts of linkage of modules and enables us to study the theory of linkage of modules over Cohen–Macaulay rings rather than the more restrictive Gorenstein rings. It is shown that several known results for Gorenstein linkage are still true in the more general case of module linkage over Cohen–Macaulay rings. We also introduce the notion of colinkage of modules and establish an adjoint equivalence between the linked and colinked modules.
The third author's research was supported by a grant from IPM, Iran.
"Linkage of modules by reflexive morphisms." J. Math. Soc. Japan 74 (1) 25 - 77, January, 2022. https://doi.org/10.2969/jmsj/84888488